# SDR EIAA2011231

- Difficulty date: October 2, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- System (JASC): 5270 · Door Warning System
- Part: Warning Switch
- Part number: 1EN2966
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, I, A

## Discrepancy

SIDE CARGO DOOR OPEN LIGHT ILLUMINATED AT FL 290, COMPLETED QRH PROCEDURE AND DEPRESSURIZED AIRCRAFT.  LIGHT EXTINGUISHED AT APP 5.8 DIFF. PRESSURE FL 255 CABIN ALT 8200 FT. PRESSURIZATION HELD STEADY. JETTISED 26.5 LBS OF FUEL BETWEEN POXED AND 42.25N147 OE TO REACH MAX LANDING WEIGHT AT RJGG.  REMOVED AND REPLACED MOC DOOR WARNING SWITCH S12 AS PER AMM 52-71-01.  PERFORMED ADJ/TEST PER AMM 52-71-00 SATISFACTORY.  PERFORMED AIRCRAFT PRESSURIZATION PER AMM 21-31-00, NO DOOR WARNING LIGHT ILLUMINATED.
